# SDR DALA2019060633416

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 84,305 hours, 10,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 25B AND 33F ARE INOPERATIVE. FOUND MATE N LOCK CONNECTOR DISCONNECTED AND SIDEWALL FOR SEAT 33F AND RECONNECTED. REPLACED SEAT HARNESS MAT N LOCK CONNECTOR AT SEAT 25B SIDEWALL. SYSTEM OPERATION IS NORMAL.
